# SDR TWAA0018007

- Difficulty date: November 15, 2000
- Submitted: November 17, 2000
- Operation: Air carrier
- Aircraft: N956U
- Make and model: Doug DC-9-82
- Aircraft serial: 49701
- Aircraft time: 38,690 hours, 19,505 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Galley Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT FOUND CORROSION UNDER G2 GALLEY, AT AREA OF FLOOR TRACK NUMBER 5, STA 237.  REMOVED CORRODED TRACK FROM STA 200 TO 246.  SPLICED IN NEW SECTION PER SRM 53-05, FIG 4F.
